# SDR DALA2021021000771

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 55,339 hours, 38,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT ROW SIGN ON THE AIRCRAFT LEFT IS DETACHED. MAINTENANCE REATTACHED THE SIGN. OPERATIONAL CHECK IS GOOD. (LP #7581138)
